About p-adic interpolation of continuous and differentiable functions
Groupe de travail d'analyse ultramétrique, Volume 9 (1981-1982) no. 2, Talk no. 25, 8 p.
@article{GAU_1981-1982__9_2_A7_0,
     author = {Caenepeel, Stefaan},
     title = {About $p$-adic interpolation of continuous and differentiable functions},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     note = {talk:25},
     publisher = {Secr\'etariat math\'ematique},
     volume = {9},
     number = {2},
     year = {1981-1982},
     zbl = {0515.12014},
     mrnumber = {720568},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1981-1982__9_2_A7_0/}
}
TY  - JOUR
AU  - Caenepeel, Stefaan
TI  - About $p$-adic interpolation of continuous and differentiable functions
JO  - Groupe de travail d'analyse ultramétrique
N1  - talk:25
PY  - 1981-1982
DA  - 1981-1982///
VL  - 9
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/GAU_1981-1982__9_2_A7_0/
UR  - https://zbmath.org/?q=an%3A0515.12014
UR  - https://www.ams.org/mathscinet-getitem?mr=720568
LA  - en
ID  - GAU_1981-1982__9_2_A7_0
ER  - 
%0 Journal Article
%A Caenepeel, Stefaan
%T About $p$-adic interpolation of continuous and differentiable functions
%J Groupe de travail d'analyse ultramétrique
%Z talk:25
%D 1981-1982
%V 9
%N 2
%I Secrétariat mathématique
%G en
%F GAU_1981-1982__9_2_A7_0
Caenepeel, Stefaan. About $p$-adic interpolation of continuous and differentiable functions. Groupe de travail d'analyse ultramétrique, Volume 9 (1981-1982) no. 2, Talk no. 25, 8 p. http://www.numdam.org/item/GAU_1981-1982__9_2_A7_0/

[1] Amice (Y.). - Interpolation p-adique, Bull. Soc. math. France, t. 92, 1964, p. 119-180. | Numdam | MR | Zbl

[2] Amice (Y. ) . - Les nombres p-adiques. - Paris, Presses universitaires de France, 1975 (Collection SUP, "Le Mathématicien", 14). | MR | Zbl

[3] Barsky (D.). - Fonctions k-lipschitziennes sur un anneau local et polynômes à valeurs entières, Bull. Soc. math. France, t. 101, 1973, p. 397-411. | Numdam | MR | Zbl

[4] Bojanic (R.). - A simple proof of Mahler's theorem on approximation of continuous functions of a p-adic variable by polynomials, J. of Number Theory, t. 6, 1974, p. 412-415. | MR | Zbl

[5] Mahler (K.). - An interpolation series for continuous functions of a p-adic variable, J. für reine und angew. Math., t. 199, 1958, p. 23-34. | MR | Zbl

[6] Schikhof (W.H. ) . - Non-archimedean calculus. - Nijmegen Katholiche Universitet, Mathematisch Institut, 1978 (Lecture Notes Report, 7812). | MR | Zbl

[7] Serre (J.-P.) . - Endomorphismes complètement continus des espaces de Banach p-adiques. - Paris, Presses universitaires de France, 1962 (Institut des hautes Etudes scientifiques. Publications mathématiques, 12, p. 69-85). | Numdam | MR | Zbl

[8] Van Rooij (A.C.M.). - Non archimedean functional analysis. - New York and Basel, M. Dekker, 1978 (Pure and applied Mathematics, Dekker, 51). | MR | Zbl

[9] Weisman (C.). - On p-adic differentiability, J. of Number Theory, t. 9, 1977, p. 79-86. | MR | Zbl